MathSciNet Relay Station
MathSciNet bibliographic data
MR1303250 47B37 (30H05 47A99 47B38)
Mathew, Varughese A note on hypercyclic operators on the space of entire sequences. Indian J. Pure Appl. Math. 25 (1994), no. 11, 1181–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement